# SDR SWIA202163850

- Difficulty date: December 9, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Distorted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT F.S. 1000.0 STGR 23L (P/N MM670-43600-003) IS DISTORTED.   (C CHECK RO 1/16/2022)   REPLACED BRACKET AT FS1000 STGR 23L WITH NEW BRACKET REF CRJ-700 SRM 51-42-06-001-001-A01, DWG MM670-43600 REV NC. COMPLIED WITH TASK CARD 51-900-1002-SKY.
